Ok i am on luvox and alot of other meds. My main concern is that the luvox will counteract the adderall in some way. Does any one have any experince with this or can give me some info on how luvoz has worked for them? Thanx
I can't really add anything for you because I have never taken Luvox and I don't know if it will affect the adderall but I didn't want you to think that nobody was going to answer. Just so you know, the medications sometimes do have the side effect of making the symptoms worse in the beginning. Sometimes anxiety levels go up but after 4 weeks or so, that jitteryness goes away and you start to see benefits. So I guess what I'm saying is don't give up too quickly before the med actually has time to start working at its full strength.
There is a wonderful ADD/ADHD forum on Medhelp as well and Sandman is very knowledgable. You may want to post a question on there about whether the medications will have an effect on each other.
You can always "bump" your original post back up to the top.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.